# SDR SWIA20250429008

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N679SA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7652
- Aircraft time: 40,100 hours, 35,275 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING ON CLIMBOUT. GEAR UP MISTAKENLY DELAYED AND SELECTED UP ONCE AT 250KT.  NOSE GEAR WOULDNÂ€™T RETRACT. QRH FIXED ISSUE. (FLIGHT 4807 - FILED CLOSED)GEAR DISAGREE MESSAGE CAUSED BY OVERSPEED CONDITION OF THE GEAR. PERFORMED GEAR OVERSPEED INSPECTION PER CRJ 200 AMM 05-51-04. NO DEFECTS NOTED AT THIS TIME. CREW NOTED GEAR FUNCTIONED NORMALLY WHEN BELOW ALLOWABLE AIRSPEED. NO RECENT HISTORY OF SIMILAR FAULTS.
